# SDR SWIA2025112400001

- Difficulty date: November 1, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 48,421 hours, 41,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LOCATED AT LT STGR 4  BETWEEN FRAMES AT FS654.50 AND FS672.20 IS CRACKED AT THE FWD LWR CORNER.  REMOVED AND REPLACED INTERCOSTAL LOCATED AT LH STGR 4  BETWEEN FRAMES AT FS654.50 AND FS672.20 IN REFERENCE TO CRJ 200 SRM 51-42-06 ALSO COMPLIED WITH REO 601R-53-61-8414 REV. - DATED 2025-11-07 REPAIR FOR OVERSIZED RIVET HOLE TO STRINGER 4L BETWEEN FS654.50 - FS672.20. COMPLIED WITH TASK CARD 51-900-1003-SKY.
